# SDR SWAA2022062821818

- Difficulty date: June 20, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 66,647 hours, 39,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OF THE EMERGENCY EXIT LIGHTS ARE INOP / [01] REMOVED AND REPLACED BATTERY PACKS M1668;M1672;M1673;M1674;M1675 AND OPS CHECKED PER AMM 33-51-06-960-805 CHECKED GOOD. RELAMPED AFT SERVICE DOOR SLIDE LIGHT AND OPS CHECKED PER AMM 33-51-04-960-801 CHECKED GOOD;[02] PERFORMED OPERATIONAL TEST OF EMERGENCY EXIT LIGHTS PER AMM33-51-00-710-801 ALL CHECKED GOOD;[03] UDATED PART INFO;[04] INSPECTION COMPLETE
